Antibiotics can mess around with things, so if you've been on them, that may be a cause. I've not experianced it personally, but there was a study done, that I took part in back when I was about 7. I'm not sure what they outcome of it was, but there was a theory that people with CF had either too many or too little high blood cells, depending on certain things.
I know it's easy to say than it is to do. But try not to panic about what it could and couldn't be, you'll only end up feeling worse. Hopefully your appointment with the haemotologist can give you some answers to what it could be and that it turns out to be a 1000 times better than what you are expecting.
Sorry I can't be of anymore help with this.
Wishing you all the best, and take care!
Moderator in the: Cystic Fibrosis Forums
It's true!: Smile and the whole world smiles with you. Frown and the world turns upside down
Diagnosed with: Cystic Fibrosis, Asthma, ABPA, Clinical Depression, Mild liver cirrohsis, mild osteopenia. Waiting for final diagnosis on Muscular Dystrophy type symptoms.
Allergies: Any dressing except Mepilex border. Even plasters make my skin blister. Hayfever, Tazocin, Colomycin, Ibruprofen, Asprin, Codeine.